# SDR 2023FA0000539

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: General aviation
- Aircraft: N9012H
- Make and model: Cessna 172M
- Aircraft serial: 17265899
- Aircraft time: 10,581 hours
- Engine: Lyc O320D2J
- Engine time: 2,552 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Rocker
- Part number: 17F1935715F28835
- Part serial: NA
- Condition: Damaged
- Location: Valve Train
- Part time: 2,552 hours
- Component: Engine, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: P, O, O
- Precautionary procedure: K, O, O, O

## Discrepancy

LYCOMING FACTORY REBUILT O-320-D2J, S/N RL-20764-39E. DURING ROUTINE MX, SB388C (EXHAUST VALVE GUIDE INSPECTION) FOUND 7EA ROCKER ARMS P/N 17F19357, 1 EA PUSH ROD P/N 15F28835-09, 6EA PUSH RODS P/N 15F28835-10, 7EA TAPPET SOCKETS P/N 15B21319 & 7EA PLUNGERS P/N 15B26066 TO HAVE MECHANICAL DAMAGE (HEAVY SCUFF - SCORING)
